# SDR 2001F00478

- Difficulty date: September 30, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: KY196A
- Part serial: 8965
- Condition: Faulty
- Location: Vhf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO VOICE ON TRANSMITTER.  THIS RADIO WAS REINSTALLED IN ANOTHER AIRCRAFT AND WAS FOUND TO FUNCTION PROPERLY.  REPLACED WITH SERVICEABLE VHF RADIO.  (M)
